A 25-year-old female asked:
Disclaimer

i have mirena (levonorgestrel) iud, i've had my period monthly still and this month it started then stopped the next day, is that normal? i have had pregnancy symptoms but from what my doctor said that is normal for an iud too.

1 doctor answer
Dr. Parul Krishnamurthy
34 years experience Obstetrics and Gynecology
True: do a pregnancy test for peace of mind
Answered on Sep 19, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
Its not unusual: The Mirena (levonorgestrel) will not provide complete stop of bleedingthe whole 5 years. You can have some breakthrough spotting, we never say never, ... Read More
A 22-year-old female asked:
Dr. Stephen Richards
42 years experience Obstetrics and Gynecology
Mirena (levonorgestrel): This isn't unusual with mirena (levonorgestrel). The progestin in the Mirena (levonorgestrel) affects your uterine lining and menses can be lite or ab ... Read More
A 23-year-old female asked:
Dr. Wesley Grootwassink
30 years experience Obstetrics and Gynecology
Common: It is very common that you don't have periods while using a Mirena (levonorgestrel) for birth control. They suggest that you can check the string on ... Read More
A 19-year-old female asked:
Dr. Miguel Cano
30 years experience Obstetrics and Gynecology
Check ASAP: If you have symptoms of pregnancy please check a urine pregnancy test (upt). Remember, no birth control is 100% so if there is a chance of pregnancy, ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month